# SDR AALA202109214998

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,848 hours, 25,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SLIDE BUSTLE COVER FALLING OFF. RESECURED 4R DOOR BUSTLE COVER.
